Toggle Main Menu Toggle Search

Open Access padlockePrints

Humble-Nishiyama Randomness Game

Lookup NU author(s): Dr Steve Humble MBE

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Humble S, Nishiyama Y

Publication type: Article

Publication status: Published

Journal: Mathematics Today

Year: 2010

Pages: 143-144

Print publication date: 01/08/2010

ISSN (print): 1361-2042

Publisher: The Institute of Mathematics and its Applications

URL: http://www.ima.org.uk/_db/_documents/Humble Nishiyama Randomness Game copy.pdf


Actions

Find at Newcastle University icon    Link to this publication


Share